Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 4:35 AM EDT for Wakulla County, Florida. It took effect at Apr 2, 2016, 11:13 AM EDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2016, 4:35 AM EDT (08:35 UTC)
- In effect from
- Apr 2, 2016, 11:13 AM EDT
- Expired
- Apr 8, 2016, 12:55 PM EDT
- In force
- 6 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marks River near Newport on Old Magnolia Rd (in stage datum) (NEPF1). The gauge peaked at 9.40 ft at Apr 4, 2016, 5:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02326900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
593 WGUS42 KTAE 020835 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EDT SAT APR 2 2016 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-030835- /O.NEW.KTAE.FL.W.0037.160402T2100Z-000000T0000Z/ /NEPF1.1.ER.160402T2100Z.160403T1800Z.000000T0000Z.NO/ 435 AM EDT SAT APR 2 2016 The National Weather Service in Tallahassee has issued a * Flood Warning for the St. Marks River near Newport On Old Magnolia Rd. * From this afternoon, or until the warning is cancelled. * At 4:00 AM Saturday the stage was 7.6 feet. * Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: Rise above flood stage by late this afternoon and continue to rise to near 8.5 feet by tomorrow evening. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
15 follow-up statements
693 WGUS42 KTAE 021327 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 927 AM EDT SAT APR 2 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-031327- /O.EXT.KTAE.FL.W.0037.160402T1513Z-000000T0000Z/ /NEPF1.1.ER.160402T1513Z.160403T1800Z.000000T0000Z.NO/ 927 AM EDT SAT APR 2 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * From this morning, or until the warning is cancelled. * At 9:00 AM Saturday the stage was 7.9 feet. * Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: Rise above flood stage by late this morning and continue to rise to near 8.6 feet by tomorrow early afternoon. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
603 WGUS82 KTAE 030043 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 843 PM EDT SAT APR 2 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-040043- /O.CON.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/ /NEPF1.1.ER.160402T1520Z.160404T0000Z.000000T0000Z.NO/ 843 PM EDT SAT APR 2 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until further notice. * At 8:00 PM Saturday the stage was 8.3 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 8.0 feet. * Forecast: The river will continue rising to near 8.7 feet by tomorrow evening then begin falling. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
205 WGUS82 KTAE 031456 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1056 AM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Florida... Aucilla River at Lamont (US 27) affecting Jefferson...Madison and Taylor Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC065-079-123-041456- /O.CON.KTAE.FL.W.0038.000000T0000Z-000000T0000Z/ /LAMF1.1.ER.160404T0000Z.160407T1200Z.000000T0000Z.NO/ 1056 AM EDT SUN APR 3 2016 The Flood Warning continues for the Aucilla River at Lamont (US 27). * At 10:00 AM Sunday the stage was 53.6 feet. * Minor flooding is forecast. * Flood stage is 54.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 56.0 feet by Thursday morning. * Impact: At 56.0 feet: Widespread lowland flooding will occur. Water will approach a few houses on US Highway 27. && LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369 $$
022 WGUS42 KTAE 031912 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 PM EDT SUN APR 3 2016 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-041912- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160408T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T0600Z.160408T1200Z.NO/ 312 PM EDT SUN APR 3 2016 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Friday afternoon. * At 2:00 PM Sunday the stage was 8.9 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue rising to near 9.2 feet after midnight tonight. The river will fall below flood stage Friday afternoon. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
067 WGUS82 KTAE 040214 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1014 PM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-050214- /O.EXT.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/ /NEPF1.2.ER.160402T1520Z.160404T0600Z.000000T0000Z.NO/ 1014 PM EDT SUN APR 3 2016 ...Flood Warning extended until further notice...The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until further notice. * At 10:00 PM Sunday the stage was 9.2 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 8.0 feet. * Forecast: The river will continue rising to near 9.4 feet late tonight then begin falling. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
863 WGUS82 KTAE 041515 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1115 AM EDT MON APR 4 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-051515- /O.CON.KTAE.FL.W.0037.000000T0000Z-000000T0000Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.000000T0000Z.NO/ 1115 AM EDT MON APR 4 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until further notice. * At 11:00 AM Monday the stage was 9.4 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river has crested and will begin to slowly fall to near 9.0 feet Tuesday evening. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
450 WGUS82 KTAE 050223 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 PM EDT MON APR 4 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-060223- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160407T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160407T1200Z.NO/ 1023 PM EDT MON APR 4 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Thursday afternoon. * At 10:00 PM Monday the stage was 9.1 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Thursday morning. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
467 WGUS82 KTAE 051349 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 949 AM EDT TUE APR 5 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-061349- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/ 949 AM EDT TUE APR 5 2016 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Saturday afternoon. * At 9:00 AM Tuesday the stage was 8.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Saturday morning. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
667 WGUS82 KTAE 060248 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1048 PM EDT TUE APR 5 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-070248- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1200Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T0600Z.NO/ 1048 PM EDT TUE APR 5 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Saturday morning. * At 10:00 PM Tuesday the stage was 8.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by early Saturday morning. * Impact: At 9.0 feet: Natural Bridge Road will flood. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
038 WGUS82 KTAE 061440 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1040 AM EDT WED APR 6 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-071440- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160410T0600Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160410T0000Z.NO/ 1040 AM EDT WED APR 6 2016 ...Flood Warning extended until late Saturday night...The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until late Saturday night. * At 10:00 AM Wednesday the stage was 8.5 feet. * Minor flooding is occurring. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage Saturday night. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
491 WGUS82 KTAE 070225 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1025 PM EDT WED APR 6 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-080225- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/ 1025 PM EDT WED APR 6 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Saturday afternoon. * At 10:00 PM Wednesday the stage was 8.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Saturday morning. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
198 WGUS82 KTAE 071352 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 952 AM EDT THU APR 7 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-081352- /O.CON.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/ 952 AM EDT THU APR 7 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Saturday afternoon. * At 9:00 AM Thursday the stage was 8.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Saturday morning. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
637 WGUS82 KTAE 080213 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1013 PM EDT THU APR 7 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-090213- /O.CON.KTAE.FL.W.0037.000000T0000Z-160409T1800Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T1200Z.NO/ 1013 PM EDT THU APR 7 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Saturday afternoon. * At 10:00 PM Thursday the stage was 8.2 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Saturday morning. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
342 WGUS82 KTAE 081418 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 AM EDT FRI APR 8 2016 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-090600- /O.EXT.KTAE.FL.W.0037.000000T0000Z-160409T0600Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160409T0000Z.NO/ 1018 AM EDT FRI APR 8 2016 The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until late tonight. * At 10:00 AM Friday the stage was 8.02 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by this evening. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
060 WGUS82 KTAE 081656 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1255 PM EDT FRI APR 8 2016 ...The Flood Warning is cancelled for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-081725- /O.CAN.KTAE.FL.W.0037.000000T0000Z-160409T0600Z/ /NEPF1.2.ER.160402T1520Z.160404T1200Z.160408T1530Z.NO/ 1255 PM EDT FRI APR 8 2016 The Flood Warning is cancelled for the St. Marks River near Newport On Old Magnolia Rd. * At 12:00 PM Friday the stage was 7.99 feet. * Fell below flood stage at 11:30 AM Friday. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to 7.9 feet by Saturday morning. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8417 3024 8417 3014 8423 3013 8419 3024 8413 3027 8413 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 3:29 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 2, 3:29 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 AM EDT SAT APR 2 2016
.Near Term [Through Today]...
As of 06Z the cold front was progessing through the western part
of the area and had just moved through Dothan. The back edge of
the rain is moving quicker than it had been the past several
hours. The greatest chance for severe weather will be in the Big
Bend as the showers and thunderstorms move east. Expect the front
to clear the CWA by this afternoon. High temperatures will range
from the upper 60s in southeast Alabama to the upper 70s in the
Big Bend.
.Short Term [Tonight Through Monday]...
An upper trough over the eastern CONUS will keep dry northwesterly
flow in place through Monday. The most noticeable difference in
the airmass will be with overnight low, with temperatures in the
mid to upper 40s expected Sunday and Monday mornings. Afternoon
temperatures will reach the upper 60s/lower 70s Sunday and the mid
to upper 70s on Monday
.Long Term [Monday Night Through Saturday]...
Mean trough will remain in place over the eastern CONUS through
much of the week, keeping dry northwest flow in place aloft.
Temperatures will be near normal, with highs in the mid to upper
70s and lows in the 50s. A cold front will move across the area on
Thursday, bringing a brief round of showers. Cooler temperatures
are expected behind the front for Friday and Saturday.
&&
.Aviation...
[Through 06Z Sunday] IFR conditions will continue through 14Z as
another round of thunderstorms moves through over the next several
hours. Ceilings will improve to MVFR after sunrise then to VFR by
early afternoon as skies clear behind the front.
&&
.Marine...
A cold front will cross the marine waters this morning with
offshore flow developing in its wake. Marginal Small Craft
Advisory conditions this morning will weaken for the afternoon.
However, winds will increase again overnight before diminishing
Sunday morning. Thereafter, generally light winds are expected
through the middle of the week.
&&
.Fire Weather...
There wil be some patchy areas of RH less than 30 percent on
Sunday but fuel moistures will not be dry enough to meet red flag
conditions.
&&
.Hydrology...
Local rivers and streams will be on the rise as a result of the
recent rains. Most area rivers were already high with the
exception of the Suwannee. Flooding is occurring on the
Ochlockonee, Apalachicola, Withlacoochee, Chipola, and
Choctawhatchee Rivers. Most rivers will continue to rise this
weekend and early next week.
The Flash Flood Watch remains in place for most of the region
through Saturday morning.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 73 49 73 47 77 / 50 0 0 0 0
Panama City 70 53 70 53 71 / 40 0 0 0 0
Dothan 69 46 69 46 75 / 10 0 0 0 0
Albany 70 46 69 45 75 / 20 0 0 0 0
Valdosta 73 48 71 46 75 / 60 0 0 0 0
Cross City 77 50 75 46 77 / 80 0 0 0 0
Apalachicola 73 52 71 51 72 / 60 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 AM EDT /7 AM CDT/ this morning FOR
Calhoun-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-Washington.
High Rip Current Risk until 8 AM EDT /7 AM CDT/ this morning FOR
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch until 8 AM EDT this morning FOR Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.
AL...NONE.
GM...Small Craft Advisory until 2 PM EDT this afternoon FOR Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...WESTON
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...WESTON
MARINE...CAMP
FIRE WEATHER...WESTON
HYDROLOGY...CAMPIn the hours before
Local storm report, Apr 2, 2:10 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM FLOOD 3 NE TALLAHASSEE 30.47N 84.25W
04/02/2016 LEON FL EMERGENCY MNGR
FLOODING ALONG MERIDIAN RD. AND CLOVERFIELD. MINIVAN
DROVE INTO WATER AND BECAME DISABLED. NO INJURIES.
&&
CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:50 PM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 1, 9:38 PM EDT | River Flood Warning | TAE | Calhoun | 7 days |
| Apr 1, 10:14 PM EDT | Severe Thunderstorm Warning | TAE | Bay | 46 min |
| Apr 1, 10:35 PM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 1, 10:48 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 35 min |
| Apr 2, 12:25 AM EDT | Special Marine Warning | TAE | 95 min | |
| Apr 2, 1:54 AM EDT | Special Marine Warning | TAE | 51 min | |
| Apr 2, 4:46 AM EDT | Special Marine Warning | TAE | 59 min | |
| Apr 2, 4:54 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Taylor | 36 min |
| Apr 2, 9:25 AM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 8 days |
| Apr 2, 9:44 AM EDT | River Flood Warning | TAE | Walton | 18 hr |
| Apr 2, 10:32 AM EDT | River Flood Warning | TAE | Leon, Liberty, Wakulla | 49 hr |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.